# SDR AALA202008269005

- Difficulty date: August 8, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTNENANCE: CORROSION OF WEB AT STA987 AND RBL31, MEASURING L=1.0 IN, W=1.0 IN, D=0.008 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH DOUBLER IAW SRM 51-70-13 AND EA307877.
